# SDR SIMA20151024001

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 28,450 hours, 25,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524278002
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  DURING CTR I LT FUSELAGE SKIN REPLACEMENT, FOUND DAMAGED SHEAR CLIP ON FRAME 23, BETWEEN STRINGER 5L & 6L.  ACFT WAS REMOVED FROM SERVICE FOR SKIN REPLACEMENT & WILL BE RETURNED TO SERVICE AFTER SKIN REPLACEMENT.  FABRICATED SHEAR CLIP IAW SRM 51-30-01 & R & R SHEAR CLIP IAW SRM 51-40-0.  ACFT WILL BE RETURNED TO SERVICE AFTER SKIN REPLACEMENT.  REPAIR MATERIAL AL 7475T761 .032.
